International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 4, Part A

Analysis of the variational interaction method for solving nonlinear singular boundary value problems


Author(s): Mantabya Raj Pandey and Dr. Shwet Kumar Saha

Abstract: The main objective in this paper, the variational interaction method (VIM) is used to study a nonlinear singular boundary value problems arising in various physical equations. The VIM overcomes the singularity issue at the origin x–u. The variation interaction method is tested for its efficiency.

Pages: 35-37 | Views: 66 | Downloads: 3

Download Full Article: Click Here
How to cite this article:
Mantabya Raj Pandey, Dr. Shwet Kumar Saha. Analysis of the variational interaction method for solving nonlinear singular boundary value problems. Int J Stat Appl Math 2021;6(4):35-37.
Call for book chapter
International Journal of Statistics and Applied Mathematics